# SDR DALA1232176818

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1120 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS TWO MISDRILLED HOLES BELOW STRINGER 2R.   NOT WITHIN LIMITS PER SRM 53-00-07 FIG 1 SHEET 1.  ROUTED OUT DAMAGE ON FRAME PER SRM 53-00-07 REPAIR 1.  HFEC INSPECTED CUTOUT PER SRM 53-00-07 FIG 201.  NO CRACKS FOUND MADE INSURANCE CUT TO ROUTED AREA PER SRM 53-00-07 REPAIR 1.  HFEC FASTENER HOLES PER SRM 53-00-07 FIG 201 REP 1 STEP 4H.  FABRICATED REPAIR PARTS, TREATED AND PAINTED FRAME, REPAIR PER SRM 53-00-07 REPAIR 1 AND INSTALLED.
